Friday, June 17, 2022

Tylenol Cold And Sinus Cvs

Tylenol Cold & Flu Severe Side Effects

What is the difference between Tylenol and Advil

Get emergency medical help if you have signs of an allergic reaction:hives difficult breathing swelling of your face, lips, tongue, or throat.

In rare cases, acetaminophen may cause a severe skin reaction that can be fatal. This could occur even if you have taken acetaminophen in the past and had no reaction. Stop taking this medicine and call your doctor right away if you have skin redness or a rash that spreads and causes blistering and peeling. If you have this type of reaction, you should never again take any medicine that contains acetaminophen.

Stop using this medicine and call your doctor at once if you have:

  • chest pain, fast, slow, or uneven heart rate

  • severe dizziness, feeling like you might pass out

  • mood changes, confusion, hallucinations

  • fever

  • urinating less than usual or not at all

  • nausea, pain in your upper stomach, itching, loss of appetite, dark urine, clay-colored stools, jaundice or

  • dangerously high blood pressure .

Common side effects may include:

  • dizziness, weakness

  • dry mouth, nose, or throat

  • feeling nervous, restless, irritable, or anxious or

  • sleep problems .

This is not a complete list of side effects and others may occur. Call your doctor for medical advice about side effects. You may report side effects to FDA at 1-800-FDA-1088.

What Is Tylenol Cold & Flu Severe

Acetaminophen is a pain reliever and fever reducer.

Dextromethorphan is a cough suppressant. It affects the signals in the brain that trigger cough reflex.

Guaifenesin is an expectorant. It helps loosen congestion in your chest and throat, making it easier to cough out through your mouth.

Phenylephrine is a decongestant that shrinks blood vessels in the nasal passages. Dilated blood vessels can cause nasal congestion .

Tylenol Cold & Flu Severe is a combination medicine used to treat headache, fever, body aches, cough, chest congestion, stuffy nose, and sinus congestion caused by allergies, the common cold, or the flu.

Tylenol Cold & Flu Severe will not treat a cough that is caused by smoking, asthma, or emphysema.

Tylenol Cold & Flu Severe may also be used for purposes not listed in this medication guide.

How To Use Cvs Flu/cold/cough Medicine Packet

See also Warning section.

If you are taking the over-the-counter product, read and follow all directions on the package label. If your doctor has prescribed this medication for you, take as directed by your doctor. If you have any questions, consult your doctor or pharmacist.

Take this medication by mouth with or without food or as directed by your doctor. If stomach upset occurs, it may help to take this medication with food or milk. Drink plenty of fluids when you use this medication unless otherwise directed by your doctor. The fluid will help loosen the mucus in your lungs.

If you are using the liquid form of this medication, carefully measure the dose using a special measuring device/spoon. Do not use a household spoon because you may not get the correct dose. If your liquid form is a suspension, shake the bottle well before each dose.

If you are taking extended-release capsules, swallow them whole. Do not crush or chew extended-release capsules or tablets. Doing so can release all of the drug at once, increasing the risk of side effects. Also, do not split extended-release tablets unless they have a score line and your doctor or pharmacist tells you to do so. Swallow the whole or split tablet without crushing or chewing.

If you are taking the chewable form of this medication, chew it thoroughly before swallowing.

Also Check: What To Do For Sinus Pressure Headache

What Should I Avoid While Taking Tylenol Cold & Flu Severe

Avoid drinking alcohol. It may increase your risk of liver damage while you are taking acetaminophen.

Ask a doctor or pharmacist before using any other cold, allergy, pain, or sleep medication. Acetaminophen is contained in many combination medicines. Taking certain products together can cause you to get too much acetaminophen which can lead to a fatal overdose. Check the label to see if a medicine contains acetaminophen or APAP.

This medication may impair your thinking or reactions. Be careful if you drive or do anything that requires you to be alert.

What Is Cold Medicine With Acetaminophen

2 Pkgs CVS Sinus Pain &  Congestion Daytime 24 Caplets Like ...

On its own, acetaminophen can be used to help relieve the pain of headaches, muscle aches, and more. When it’s added to cold medicine, it works together with other ingredients to help provide the relief from the symptoms associated with the common cold. Most cold medicine with acetaminophen contains other ingredients designed to relieve a stuffy nose, help diminish coughing, and help you feel better in general. You’ll find this medicine in several forms including syrups, cough drops, tablets, softgels, and more. Read the full ingredients list to ensure that you can take the other ingredients in addition to acetaminophen.

Recommended Reading: What Antibiotic Is Prescribed For Sinus Infection

Tylenol Cold + Flu Severe Caplets 24ct

HSA/FSA Eligible

Tackle your toughest cold and flu symptoms with Tylenol Cold + Flu Severe Caplets. This multi-symptom formula provides temporary relief of minor aches and pains, fever, headache, sore throat, nasal and chest congestion, and cough. Each caplet contains 325 mg of acetaminophen to relieve pain and reduce fever, 10 mg of dextromethorphan to suppress cough, 5 mg of phenylephrine to reduce nasal congestion, and 200 mg of the expectorant guaifenesin to help make coughs more productive.

  • Provides temporary relief of severe cold and flu symptoms
  • 325 mg of the pain reliever acetaminophen
  • 10 mg of the cough suppressant dextromethorphan
  • 5 mg of the decongestant phenylephrine
  • 200 mg of the expectorant guaifenesin
  • Reduces fever and relieves minor aches and pains, congestion, coughing, and sore throat
  • Age verification required for purchase
  • * State restrictions apply for shipping. Below are the states that are eligible for shipping.
  • Wyoming

    Free Tylenol Cold Or Sinus Medicine

    Right now, you can score any Tylenol Cold or Sinus Medicine up to $15.00 for FREE! Just use redeem a rebate/mail in-certificate with your original receipt dated July 3, 2020 through July 3, 2021. Keep in mind that you must purchase any qualifying products listed in the rebate form. Be sure to grab this deal now, because you will not want to miss out. Let us know what other freebies youve found lately, because wed love to know.

    for additional information regarding this freebie offer.

    You May Like: Over The Counter Sinus Allergy Relief

    What Other Drugs Will Affect Tylenol Sinus Congestion Nighttime

    Ask a doctor or pharmacist before using this medicine if you are also using any other drugs, including prescription and over-the-counter medicines, vitamins, and herbal products. Some medicines can cause unwanted or dangerous effects when used together. Not all possible interactions are listed in this medication guide.

    Taking this medicine with other drugs that make you sleepy or slow your breathing can worsen these effects. Ask your doctor before taking Tylenol Sinus Congestion Nighttime with a sleeping pill, narcotic pain medicine, muscle relaxer, or medicine for anxiety, depression, or seizures.

    What Other Drugs Will Affect Tylenol Cold & Flu Severe

    CVS UPDATES & WALGREENS ISSUES!

    Ask a doctor or pharmacist before using this medicine if you are also using any other drugs, including prescription and over-the-counter medicines, vitamins, and herbal products. Some medicines can cause unwanted or dangerous effects when used together. Not all possible interactions are listed in this medication guide.

    Taking this medicine with other drugs that make you sleepy or slow your breathing can worsen these effects. Ask your doctor before taking acetaminophen, dextromethorphan, and phenylephrine with a sleeping pill, narcotic pain medicine, muscle relaxer, or medicine for anxiety, depression, or seizures.

    Also Check: Best Over The Counter Allergy Sinus Medicine

    What Is Tylenol Sinus Congestion Nighttime

    Acetaminophen is a pain reliever and fever reducer.

    Chlorpheniramine is an antihistamine that reduces the effects of natural chemical histamine in the body. Histamine can produce symptoms of sneezing, itching, watery eyes, and runny nose.

    Phenylephrine is a decongestant that shrinks blood vessels in the nasal passages. Dilated blood vessels can cause nasal congestion .

    Tylenol Sinus Congestion Nighttime is a combination medicine used to treat headache, fever, body aches, runny or stuffy nose, sneezing, itching, watery eyes, and sinus congestion caused by allergies, the common cold, or the flu.

    Tylenol Sinus Congestion Nighttime may also be used for purposes not listed in this medication guide.

    What May Interact With This Medicine

    Do not take this medicine with any of the following medications: -ergot alkaloids like dihydroergotamine, ergonovine, ergotamine, methylergonovine -MAOIs like Carbex, Eldepryl, Marplan, Nardil, and Parnate -other drugs containing acetaminophen This medicine may also interact with the following medications: -alcohol -certain medicines for depression, anxiety, or psychotic disturbances -certain medicines for blood pressure, heart disease, irregular heart beat -furazolidone

    Tell your doctor or health care professional if your pain symptoms do not start to get better or if they get worse.Drink several glasses of water each day. This will help loosen mucus.Do not take other medicines that contain acetaminophen with this medicine. Always read labels carefully. If you have questions, ask your doctor or pharmacist.Do not take more than the recommended dose as listed on the package label. If you take too much acetaminophen get medical help right away. Too much acetaminophen can be very dangerous and cause liver damage. Even if you do not have symptoms, it is important to get help right away.The risk for liver problems is increased if you drink 3 or more drinks containing alcohol daily while using this product.

    Recommended Reading: Saline Solution For Sinus Pressure

    What Should I Avoid While Taking Tylenol Sinus Congestion Nighttime

    Ask a doctor or pharmacist before using any other cold, allergy, pain, or sleep medication. Acetaminophen is contained in many combination medicines. Taking certain products together can cause you to get too much acetaminophen which can lead to a fatal overdose. Check the label to see if a medicine contains acetaminophen or APAP.

    Avoid drinking alcohol. It may increase your risk of liver damage while taking acetaminophen, and can increase certain side effects of chlorpheniramine.

    This medicine may cause blurred vision or impair your thinking or reactions. Be careful if you drive or do anything that requires you to be alert and able to see clearly.

    Are My Medications Gluten Free

    FREE Tylenol Offer at CVS

    Q: How likely is it that a prescription or over the counter drug has gluten in its inactive ingredients? A: Few medications contain gluten, but every oral medication must be checked to make sure it is gluten-free, since current labeling regulations do not require gluten to be labeled in medications.

    You May Like: Best Antihistamine For Sinus Congestion

    How Should I Take Tylenol Cold & Flu Severe

    Use exactly as directed on the label, or as prescribed by your doctor. Do not use in larger or smaller amounts or for longer than recommended. This medicine is usually taken only for a short time until your symptoms clear up.

    Do not take more of this medication than recommended. An acetaminophen overdose can damage your liver or cause death.

    Do not give this medication to a child younger than 4 years old. Always ask a doctor before giving cough or cold medicine to a child. Death can occur from the misuse of cough or cold medicine in very young children.

    Measure liquid medicine with a special dose measuring spoon or medicine cup, not with a regular table spoon. If you do not have a dose measuring device, ask your pharmacist for one.

    Dissolve one packet of the powder in at least 8 ounces of hot water. Stir and sip drink immediately while the liquid is hot.

    Do not take for longer than 7 days in a row. Stop taking the medicine and call your doctor if you still have a fever after 3 days of use, you still have pain after 7 days , if your symptoms get worse, or if you have a skin rash, ongoing headache, or any redness or swelling.

    If you need surgery or medical tests, tell the surgeon or doctor ahead of time if you have taken this medicine within the past few days.

    Store at room temperature away from moisture and heat. Do not allow liquid medicine to freeze.

    What Is Acetaminophen Cough Syrup

    A nagging cough caused by a cold can make you miserable. Acetaminophen cough syrup helps to reduce your fever, provide pain relief, and suppress your cough so you can feel better. Most cough syrup contains a cough suppressant that affects the signals in your brain that can trigger a cough. When combined with acetaminophen, this type of cough syrup can help with multiple symptoms of a cold in one dose. Acetaminophen helps provide pain relief and reduces your fever, while other ingredients in cough syrup can help you cough less and breathe easier.

    You May Like: Can Sinus Pressure Hurt Your Teeth

    Acetaminophen Cold And Flu

    There is a variety of medicine for cough and cold and stomach flu medicine, but when it comes to getting effective flu symptom relief, Tylenol Flu may be a good choice for your cold and flu-related pain. This over-the-counter medication can help temporarily relieve minor aches and pains, sore throat, fever, congestion, and cough. Check the dosage of the formula you choose to confirm the amount of acetaminophen it contains. This pain-relieving medication can reduce fever and make you feel better faster. The Tylenol Cold + Flu medication also contains ingredients that can help suppress cough, reduce nasal congestion, and help make your coughs more productive.

    What Happens If I Miss A Dose

    CVS BEST DEALS (1/23 – 1/29) | DIAPERS, LOTION, BODY WASH & MORE! ð

    Since Tylenol Sinus Congestion Nighttime is taken when needed, you may not be on a dosing schedule. If you are taking the medication regularly, take the missed dose as soon as you remember. Skip the missed dose if it is almost time for your next scheduled dose. Do not take extra medicine to make up the missed dose.

    Recommended Reading: Best Allergy Medicine For Sinus Congestion

    Before Taking This Medicine

    You should not use this medication if you are allergic to acetaminophen, chlorpheniramine, or phenylephrine.

    Do not use this medicine if you have taken an MAO inhibitor in the past 14 days. A dangerous drug interaction could occur. MAO inhibitors include isocarboxazid, linezolid, phenelzine, rasagiline, selegiline, and tranylcypromine.

    Ask a doctor or pharmacist if it is safe for you to take this medicine if you have other medical conditions, especially:

    It is not known whether Tylenol Sinus Congestion Nighttime will harm an unborn baby. Do not use this medicine without your doctor’s advice if you are pregnant.

    This medication may pass into breast milk and may harm a nursing baby. Antihistamines and may also slow breast milk production. Do not use this medicine without your doctor’s advice if you are breast-feeding a baby.

    Tylenol Sinus Congestion Nighttime Side Effects

    Get emergency medical help if you have signs of an allergic reaction:hives difficulty breathing swelling of your face, lips, tongue, or throat.

    In rare cases, acetaminophen may cause a severe skin reaction that can be fatal. This could occur even if you have taken acetaminophen in the past and had no reaction. Stop taking Tylenol Sinus Congestion Nighttime and call your doctor right away if you have skin redness or a rash that spreads and causes blistering and peeling. If you have this type of reaction, you should never again take any medicine that contains acetaminophen.

    Stop using this medicine and call your doctor at once if you have:

    • chest pain, rapid pulse, fast or uneven heart rate

    • confusion, hallucinations, severe nervousness

    • easy bruising or bleeding, unusual weakness

    • little or no urinating

    • nausea, pain in your upper stomach, itching, loss of appetite, dark urine, clay-colored stools, jaundice or

    • dangerously high blood pressure .

    Side effects such as dry mouth, constipation, and confusion may be more likely in older adults.

    Common side effects may include:

    • dry mouth, nose, or throat

    • constipation

    • sleep problems

    This is not a complete list of side effects and others may occur. Call your doctor for medical advice about side effects. You may report side effects to FDA at 1-800-FDA-1088.

    Don’t Miss: Best Food For Sinus Congestion

    Should Celiacs Take Probiotics

    A few showed that probiotics might be beneficial in improving symptoms of celiac disease. One involving 78 celiac disease patients who were not following a strict gluten-free diet found that a strain of Bifidobacterium resulted in significant improvement in gastrointestinal symptoms compared to a placebo.

    Cvs Health Cold And Sinus Maximum Strength Caplets

    Tylenol Sinus, Only $4.24 at Walgreens!

    HSA/FSA Eligible

    Compare to the active ingredients in Maximum Strength Mucinex Fast-Max Cold & Sinus .

    Tamper Evident: Do not use if outer package is opened or blister is torn or broken. Store at 77 degrees F excursions permitted between 59-86 degrees F . Use by expiration date on package.

    Misc: Acetaminophen – Relieves pain & reduces fever. Guaifenesin – Thins & loosens mucus. Phenylephrine HCl – Relieves sinus pressure & nasal congestion. Pain reliever/fever reducer, nasal decongestant, expectorant. For ages 12+.

    CVS Health quality guarantee.

    You May Like: How To Heal A Sinus Infection Without Antibiotics

    How Should I Take Tylenol Sinus Congestion Nighttime

    Use exactly as directed on the label, or as prescribed by your doctor. Do not use in larger or smaller amounts or for longer than recommended. This medicine is usually taken only for a short time until your symptoms clear up.

    Do not take more of this medication than is recommended. An overdose of acetaminophen can damage your liver or cause death.

    Measure liquid medicine with a special dose-measuring spoon or medicine cup, not with a regular table spoon. If you do not have a dose-measuring device, ask your pharmacist for one.

    Drop the effervescent tablets into a glass of water . Stir this mixture and drink all of it right away.

    Do not give this medication to a child younger than 4 years old. Always ask a doctor before giving a cough or cold medicine to a child. Death can occur from the misuse of cough and cold medicines in very young children.

    Do not take for longer than 7 days in a row. Stop taking the medicine and call your doctor if you still have a fever after 3 days of use, you still have pain after 7 days , if your symptoms get worse, or if you have a skin rash, ongoing headache, or any redness or swelling.

    If you need surgery or medical tests, tell the surgeon or doctor ahead of time if you have taken this medicine within the past few days.

    Store at room temperature away from moisture and heat. Do not allow liquid medicine to freeze.

    Popular Articles
    Related news